# SDR NM1Y201803270001

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Engine: Engall GP7200*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 3821048070
- Part serial: LA146606
- Condition: Cracked
- Location: Compressor
- Part time: 29,749 hours, 3,293 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FULL HIGH PRESSURE COMPRESSOR MODULE HPC ROTOR STAGE 2-5 SPOOL, FPI WAS PERFORMED AND REVEALED 25 CRACKS ON SEAL TEETH STAGE 5-6.
